# SDR UIEA2018082601797

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,011 hours, 19,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 063C4466
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP EICAS MESSAGE PERFORMED QRH ITEMS. OPERATED PACK IN STBY LT PACK TEMP CONTROLLER BITE SHOWS CONTROLLER FAULT. R&R LT PACK TEMP CONTROLLER, OPS CHECK OK AMM 21-51-14.
